Advances in Mathematical Economics Volume 17 pp 71-120

Part of the Advances in Mathematical Economics book series (MATHECON, volume 17) | Cite as

Gaussian K-scheme: justification for KLNV method

Chapter

Abstract

We give a mathematical justification for the KLNV-method, K-scheme based on Gaussian random variables given in Ninomiya–Victoir (Appl. Math. Financ. 15:107–121, 2008) and Ninomiya–Ninomiya (Finance Stoch. 13:415–443, 2009), by using the partial Malliavin calculus and Lie algebra.

Key words

Computational finance Lie algebra Malliavin calculus Option pricing 

References

  1. 1.
    Kusuoka, S.: Approximation of expectation of diffusion process and mathematical finance. In: Sunada, T. (ed.) Proceedings of Final Taniguchi Symposium, Nara, 1998. Advanced Studies in Pure Mathematics, Math. Soc. Japan, Tokyo, vol. 31, pp. 147–165 (2001)MathSciNetGoogle Scholar
  2. 2.
    Kusuoka, S.: Malliavin calculus revisited. J. Math. Sci. Univ. Tokyo 10, 261–277 (2003)MathSciNetMATHGoogle Scholar
  3. 3.
    Kusuoka, S.: Approximation of expectation of diffusion processes based on Lie algebra and Malliavin calculus. In: Kusuoka, S., Maruyama, M. (eds.) Advances in Mathematical Economics, vol. 6, pp. 69–83. Springer, Berlin (2004)CrossRefGoogle Scholar
  4. 4.
    Kusuoka, S., Stroock, D.W.: The partial malliavin calculus and its applications to nonlinear filtering. Stochastics 12, 83–142 (1984)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Lyons, T., Victoir, N.: Cubature on Wiener space. Proc. R. Soc. Lond. Ser. A Math. Phys. Sci. 460, 169–198 (2004)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Ninomiya, M., Ninomiya, S.: A new higher order weak approximation scheme of stochastic differential equations and the Runge-Kutta method. Finance Stochast. 13, 415–443 (2009)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Ninomiya, S., Victoir, N.: Weak approximation of stochastic differential equations and application to derivative pricing. Appl. Math. Finance 15, 107–121 (2008)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Shigekawa, I.: Stochastic analysis. In: Translations of Mathematical Monographs, Providence, RI, vol. 224. AMS (2000)Google Scholar

Copyright information

© Springer Japan 2013

Authors and Affiliations

  1. 1.Graduate School of Mathematical SciencesThe University of TokyoTokyoJapan

Personalised recommendations